This work was supported in part by the National Science Foundation under Grant NSF-GP 2600, and in part by the Air Force Office of Scientific Research grant AF-OSR-684-64. Reproduction in whole or in part is permitted for any purpose of the United States Government.
Solutions in the large for nonlinear hyperbolic systems of equations†
Version of Record online: 12 OCT 2006
Copyright © 1965 Wiley Periodicals, Inc., A Wiley Company
Communications on Pure and Applied Mathematics
Volume 18, Issue 4, pages 697–715, November 1965
How to Cite
Glimm, J. (1965), Solutions in the large for nonlinear hyperbolic systems of equations. Comm. Pure Appl. Math., 18: 697–715. doi: 10.1002/cpa.3160180408
- Issue online: 12 OCT 2006
- Version of Record online: 12 OCT 2006
- Manuscript Received: MAR 1965
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!